Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 25, 2014, 10:50:14 AM

Login with username, password and session length


Members
  • Total Members: 23785
  • Latest: corydon
Stats
  • Total Posts: 643531
  • Total Topics: 48966
  • Online Today: 191
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: How long b4 'KS' goes away?  (Read 669 times)

0 Members and 1 Guest are viewing this topic.

Offline CJ from OZ

  • Member
  • Posts: 4
How long b4 'KS' goes away?
« on: March 10, 2013, 11:45:39 AM »
Hey guys,

I've had KS (Karposis Sarcoma) for about 5 years now. Stayed in total denial about my HIV status, until I decided enough is enough. In some way, that was my gradual mental preparation for the inevitable. So I've been diagnosed + in Nov 2012 (CD4=280 & VL=107K). Started Atripla on 1-1-2013. I've just had my 2nd round of results. (CD4=420 & VL 239). My KS started on my right leg back in 2008, then moved to my left leg, followed by under my left & right biceps and a few light marks on my left arm. By now I'm used to them of course... Thank god for mood lighting! LOL!! And just as well winter's my fav season, cause you won't be seeing me strolling at the beach modelling the visible signs of KS - especially on my lower legs.
 
I just wanted to know if others have had KS, how severe it spread on their body. And after taking meds, how long did it take to see results?
Thanks for taking the time to read this.
CJ

Offline jkinatl2

  • Member
  • Posts: 6,007
  • Doo. Dah. Dipp-ity.
Re: How long b4 'KS' goes away?
« Reply #1 on: March 10, 2013, 04:04:18 PM »
What has your doctor told you about this KS? Starting ARV's alone is not likely to be enough. KS is a treatable cancer, and there are very effective therapies. Sounds like you should be on one of them.

"Many people, especially in the gay community, turn to oral sex as a safer alternative in the age of AIDS. And with HIV rates rising, people need to remember that oral sex is safer sex. It's a reasonable alternative."

-Kimberly Page-Shafer, PhD, MPH

Welcome Thread

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.